File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Opial-type Integral Inequalities and Applications

TitleOn Opial-type Integral Inequalities and Applications
Authors
Issue Date2014
Citation
Mathematical Inequalities and Applications, 2014, v. 17 n. 1, p. 223-232 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/210739

 

DC FieldValueLanguage
dc.contributor.authorCheung, WS-
dc.contributor.authorZhao, CJ-
dc.date.accessioned2015-06-23T05:48:59Z-
dc.date.available2015-06-23T05:48:59Z-
dc.date.issued2014-
dc.identifier.citationMathematical Inequalities and Applications, 2014, v. 17 n. 1, p. 223-232-
dc.identifier.urihttp://hdl.handle.net/10722/210739-
dc.languageeng-
dc.relation.ispartofMathematical Inequalities and Applications-
dc.titleOn Opial-type Integral Inequalities and Applications-
dc.typeArticle-
dc.identifier.emailCheung, WS: wscheung@hku.hk-
dc.identifier.authorityCheung, WS=rp00678-
dc.identifier.doi10.7153/mia-17-17-
dc.identifier.hkuros243666-
dc.identifier.volume17-
dc.identifier.issue1-
dc.identifier.spage223-
dc.identifier.epage232-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats